RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zhukovskiy Evgeny Semenovich

Total publications: 55 (55)
in MathSciNet: 32 (32)
in zbMATH: 28 (28)
in Web of Science: 27 (27)
in Scopus: 26 (26)
Cited articles: 33
Citations in Math-Net.Ru: 78
Citations in Web of Science: 96
Citations in Scopus: 101
Presentations: 2

Number of views:
This page:3113
Abstract pages:4629
Full texts:1187
References:635
Professor
Doctor of physico-mathematical sciences (2006)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,

http://www.mathnet.ru/eng/person15227
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zhukovskiy.evgeny-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/231029

Full list of publications:
| by years | by types | by times cited | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. A. V. Arutyunov, E. S. Zhukovskiy, S. E. Zhukovskiy, Optimal control and differential equations, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 304, MAIK Nauka/Interperiodica, Moscow, 2019 (to appear)  mathnet
2. A. V. Arutyunov, B. D. Gel’man, E. S. Zhukovskiy and S. E. Zhukovskiy, “Caristi-like condition. Existence of solutions to equations and minima of functions in metric spaces.”, Fixed Point Theory, 2019 (to appear)

  
3. E. S. Zhukovskiy, “On the connectedness of inclusions solutions”, Mat. Sb. (to appear)  mathnet

   2018
4. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E., “On the cardinality of the set of coincidence points of mappings in metric, normed and partially ordered spaces”, Sbornik: Mathematics, 209:8 (2018), 1107–1130  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

   2019
5. E. S. Zhukovskiy, “On order covering maps in ordered spaces and Chaplygin-type inequalities”, St. Petersburg Math. J., 30:1 (2019), 73–94  mathnet  crossref  mathscinet  isi  elib

   2018
6. E. S. Zhukovskii, E. A. Panasenko, “O nepodvizhnykh tochkakh mnogoznachnykh otobrazhenii v prostranstvakh s vektornoznachnoi metrikoi”, Trudy Instituta matematiki i mekhaniki UrO RAN, 24:1 (2018), 93–105  mathnet (cited: 1)  crossref  isi (cited: 1)  elib
7. E. S. Zhukovskii, K. M. T. Tahir, “On Positivity Conditions for the Cauchy Function of Functional-Differential Equations”, Russian Mathematics, 62:11 (2018), 67–71 "\href{http://link.springer.com/article/10.3103/S1066369X18110075}"  mathnet  crossref  isi  scopus
8. E. S. Zhukovskii, Kh. M. T. Takhir, “Sravnenie reshenii kraevykh zadach dlya lineinykh funktsionalno-differentsialnykh uravnenii”, Vestnik Udmurtskogo universiteta. Matematika. Mekhanika. Kompyuternye nauki, 28:3 (2018), 284–292  mathnet  crossref  scopus
9. E. S. Zhukovskiy, “The fixed points of contractions of f-quasimetric spaces”, Siberian Mathematical Journal, 59:6 (2018). 1063–1072  mathnet  mathnet  crossref  crossref  isi  scopus
10. Aram V. Arutyunov, Evgeny S. Zhukovskiy, Sergey E. Zhukovskiy, “Caristi-Like Condition and the Existence of Minima of Mappings in Partially Ordered Spaces”, Journal of Optimization Theory and Applications, 180:1 (2018), 48–61 https://link.springer.com/article/10.1007/s10957-018-1413-3?wt_mc=alerts.TOCjournals&utm_source=toc&utm_medium=email&utm_campaign=toc_10957_180_1  crossref  mathscinet
11. S. Benarab, E. S. Zhukovskiy, “About covering mappings with values in the space with a reflexive binary relation”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018), 210–215  mathnet  crossref
12. S. Benarab, E. S. Zhukovskiy, “On the conditions of existence coincidence points for mapping in partially ordered spaces”, Tambov University Reports. Series: Natural and Technical Sciences, 23:121 (2018), 10–16  mathnet  crossref

   2016
13. E. O. Burlakov, E. S. Zhukovskii, “On well-posedness of generalized neural field equations with impulsive control." Russian Mathematics”, Russian Mathematics, 60:5 (2016), 66–69  mathnet  mathnet  crossref  zmath  isi  scopus
14. A. V. Arutyunov, E. S. Zhukovskiy, S. E. Zhukovskiy, “Coincidence points principle for set-valued mappings in partially ordered spaces”, Topology and its Applications,, 201 (2016), 330–343  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 8)
15. E. S. Zhukovskii˘, “Perturbations of vectorial coverings and systems of equations in metric spaces”, Siberian Mathematical Journal, 57:2 (2016), 230–241  mathnet  crossref  crossref  crossref  mathscinet  mathscinet  isi (cited: 2)  elib  scopus (cited: 1)
16. E. S. Zhukovskiy, “On Coincidence Points of Multivalued Vector Mappings of Metric Spaces”, Mathematical Notes, 100:3 (2016), 21–37.  mathnet  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 3)  elib  scopus (cited: 2)
17. E. S. Zhukovskiy, “On Coincidence Points for Vector Mappings”, Russian Mathematics, 60:10 (2016), 10–22  mathnet  mathnet  crossref  mathscinet  isi (cited: 1)  scopus
18. T. V. Zhukovskaia, E. S. Zhukovskiy., “On iterative methods for solving equations with covering mappings”, Numerical Analysis and Applications, 2016  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
19. E. S. Zhukovskiy, “On Ordered-Covering Mappings and Implicit Differential Inequalities”, Differential Equations, 52:12 (2016), 1539–1556  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
20. Arcady Ponosov, Evgeny Zhukovskiy, “Generalized functional differential equations: existence and uniqueness of solutions”, Electronic Journal of Qualitative Theory of Differential Equations, 2016, no. 112, 1–19. http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=4823  crossref  isi  scopus

   2015
21. Aram Arutyunov, Valeriano Antunes de Oliveira, Fernando Lobo Pereira, Evgeniy Zhukovskiy and Sergey Zhukovskiy, “On the solvability of implicit differential inclusions”, Applicable Analysis, 94:1 (2015), 129–143 http://dx.doi.org/10.1080/00036811.2014.891732  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 3)
22. A. V. Arutyunov., E. S. Zhukovskiy, S. E. Zhukovskiy, “Coincidence points principle for mappings in partially ordered spaces”, Topology and its Applications, 179:1 (2015), 13-33  crossref  isi (cited: 14)  scopus (cited: 12)
23. E. S. Zhukovskii, E. A. Pluzhnikova, “On controlling objects whose motion is defined by implicit nonlinear differential equations”, Autom. Remote Control, 76:1 (2015), 24–43  mathnet  crossref  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
24. E. Burlakov, E. Zhukovskiy, A. Ponosov, J. Wyller, “Existence, uniqueness and continuous dependence on parameters of solutions to neural field equations”, Memoirs on Differential Equations and Mathematical Physics, 65 (2015), 35–55  mathscinet  zmath

   2014
25. E. S. Zhukovskii, E. A. Panasenko, “Definition of the metric on the space $\mathrm{clos}_{\varnothing}(X)$ of closed subsets of a metric space $X$ and properties of mappings with values in $\mathrm{clos}_{\varnothing}(\mathbb R^n)$”, Sb. Math., 205:9 (2014), 1279–1309  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib (cited: 1)  elib (cited: 1)  scopus

   2013
26. E. S. Zhukovskiy, E. A. Panasenko, “On fixed points of multi-valued maps in metric spaces and differential inclusions”, Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2013, no. 2, 12–26  mathnet  mathnet  mathscinet  zmath  elib
27. E. S. Zhukovskiy, E.A. Panasenko, “On multi-valued maps with images in the space of closed subsets of a metric space”, Fixed Point Theory and Applications, 2013, no. 10, 1–21 "http://www.fixedpointtheoryandapplications.com/content/2013/1/10/  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
28. Zhukovskii E.S., Pluzhnikova E.A., “Covering mappings in a product of metric spaces and boundary value problems for differential equations unsolved for the derivative”, Differential Equations, 49:4 (2013), 420–436  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
29. A. V. Arutyunov, E. S. Zhukovskii, S. E. Zhukovskii, “O tochkakh sovpadeniya otobrazhenii v chastichno uporyadochennykh prostranstvakh”, Doklady Akademii nauk, 453:5 (2013), 475–478  crossref  elib (cited: 3)
30. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E., “Coincidence points of set-valued mappings in partially ordered spaces”, Doklady Mathematics, 88:3 (2013), 727–729  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 8)

   2012
31. E. S. Zhukovskii, E. A. Pluzhnikova, “On a periodic boundary value problem for an implicit differential equation”, Izv. IMI UdGU, 2012, no. 1(39), 52–53  mathnet
32. E. S. Zhukovskii, T. V. Zhukovskaya, “On solvability conditions of a boundary value problem for a nonlinear abstract functional-differential equation”, Izv. IMI UdGU, 2012, no. 1(39), 50–51  mathnet
33. E. S. Zhukovskii, E. A. Panasenko, “On one metric in the space of nonempty closed subsets of $R^n$”, Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2012, no. 1, 15–25  mathnet  mathnet  zmath  elib
34. A. V. Arutyunov, E. S. Zhukovskiy, S. E. Zhukovskiy, “Covering mappings and well-posedness of nonlinear Volterra equations”, Nonlinear Analysis: Theory, Methods and Applications, 75:3 (2012), 1026–1044  crossref  mathscinet  zmath  isi (cited: 19)  scopus (cited: 23)

   2011
35. Arutyunov A.V., Zhukovskii E.S., Zhukovskii S.E., “On the well-posedness of differential equations unsolved for the derivative”, Differential Equations, 47 (2011), 1541–1555.  crossref  mathscinet  zmath  isi (cited: 9)  elib  scopus (cited: 8)

   2010
36. E. O. Burlakov, E. S. Zhukovskii, “The continuous dependence of solutions to Volterra equations with locally contracting operators on parameters”, Russian Math. (Iz. VUZ), 54:8 (2010), 12–23  mathnet  crossref  mathscinet  elib  scopus (cited: 1)
37. E. O. Burlakov, E. S. Zhukovskii, “On a correctness of boundary value problems and continuous dependence of periodic solutions of controllable systems on parameters””, Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2010, no. 1, 11-21  mathnet  mathnet  elib

   2009
38. Avakov, E. R.; Arutyunov, A. V.; Zhukovskiǐ, E. S., “Covering mappings and their applications to differential equations not solved with respect to the derivative”, Differential Equations, 45:5 (2009), 627–649  crossref  mathscinet  zmath  elib  scopus (cited: 15)

   2008
39. E. S. Zhukovskii, M. J. Alves, “Abstract Volterra operators”, Russian Math. (Iz. VUZ), 52:3 (2008), 1–14  mathnet  crossref  mathscinet  zmath  elib
40. E. O. Burlakov, E. S. Zhukovskii, “On the correctness of controllable systems with delay”, Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2008, no. 2, 27–29  mathnet  mathnet  elib
41. T. V. Zhukovskaya, E. S. Zhukovskii, “About the correctness of impulsive functional differential equations”, Functional Differential Equations. Ariel Univer-sity Center of Samaria, Ariel, Israel, 15:3–4 (2008), 339–348

   2006
42. E. S. Zhukovskii, “Volterra inequalities and estimations for solutions of functional differential equations”, Izv. IMI UdGU, 2006, no. 3(37), 41–42  mathnet
43. E. S. Zhukovskiy, “Cauchy problem for nonlinear functional-differential equation”, Izv. IMI UdGU, 2006, no. 2(36), 53–56  mathnet
44. E. S. Zhukovskii, “The Cauchy function for a functional-differential equation in a Banach space”, Russian Math. (Iz. VUZ), 50:5 (2006), 34–42  mathnet  mathscinet  zmath
45. E. S. Zhukovskii, “Continuous dependence on parameters of solutions to Volterra's equations”, Sb. Math., 197:10 (2006), 1435–1457  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
46. E. S. Zhukovskii, “O korrektnosti uravnenii Volterra i priblizhennom reshenii funktsionalno-differentsialnykh uravnenii”, Teoriya upravleniya i teoriya obobschennykh reshenii uravnenii Gamiltona-Yakobi. Trudy mezhdunarodnogo seminara, posvyaschennogo 60-letiyu akademika A.I. Subbotina, 1 (Ekaterinburg, 2006), 129–137

   2005
47. E. S. Zhukovskii, “Nonlinear Volterra equations in a Banach function space”, Russian Math. (Iz. VUZ), 49:10 (2005), 14–24  mathnet  mathscinet  elib

   2004
48. E. S. Zhukovskii, “Volterra inequalities in function spaces”, Sb. Math., 195:9 (2004), 1235–1251  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 1)

   2003
49. E. S. Zhukovskii, Lineinye evolyutsionnye funktsionalno-differentsialnye uravneniya v banakhovom prostranstve, TGU, Tambov, 2003 , 148 pp.

   2001
50. E. S. Zhukovskii, “On the representation of the Green operator of an abstract functional-differential equation”, Russian Math. (Iz. VUZ), 45:6 (2001), 28–31  mathnet  mathscinet  zmath

   1996
51. E. S. Zhukovskii, “On a parametric specification of the solution of a differential equation and its approximate construction”, Russian Math. (Iz. VUZ), 40:4 (1996), 29–32  mathnet  mathscinet  zmath

   1994
52. E. S. Zhukovskiǐ, “The Volterra property and spectral properties of the inner substitution operator”, Differ. Equations, 30:2 (1994), 229–234  mathnet  mathnet  mathscinet  zmath  isi (cited: 1)

   1989
53. E. S. Zhukovskiǐ, “On the theory of Volterra equations”, Differ. Equations, 25:9 (1989), 1132–1137  mathnet  mathnet  mathscinet  zmath  zmath

   1986
54. Gusarenko, S.A.; Zhukovskij, E.S.; Maksimov, V.P., “On the theory of functional-differential equations with locally Volterra operators”, Sov. Math., Dokl., 33 (1986), 368–371  mathscinet  zmath  zmath

   1982
55. E. S. Zhukovskiǐ, “Integral inequalities in spaces of summable functions”, Differ. Equations, 18:4 (1982), 418–421  mathnet  mathnet  mathscinet  zmath  zmath  isi (cited: 1)

Presentations in Math-Net.Ru
1. О разрешимости уравнений Вольтерра неявного вида (продолжение)
A. V. Arutyunov, S. E. Zhukovskii, E. S. Zhukovskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 12, 2014 16:00
2. О разрешимости уравнений Вольтерра неявного вида
A. V. Arutyunov, S. E. Zhukovskii, E. S. Zhukovskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 5, 2014 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019